The normal structure of the unipotent subgroup in Lie type groups and its extremal subgroups

Тип публикации: статья из журнала

Год издания: 2012

Идентификатор DOI: 10.1007/s10958-012-0927-8

Аннотация: We study the normal structure of the unipotent radical U of a Borel subgroup in a Lie type group over a field K. Thus, all maximal Abelian normal subgroups in U are described. This gives a new solution of C. Parker and P. Rowley's problem about extremal subgroups in U and the description in finite groups U of the large normal (and, as proved, also normal large) Abelian subgroups. © 2012 Springer Science+Business Media, Inc.

Ссылки на полный текст

Издание

Журнал: Journal of Mathematical Sciences (United States)

Выпуск журнала: Vol. 185, Is. 3

Номера страниц: 448-457

ISSN журнала: 10723374

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.